# SDR CKSA98061

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 810-854
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION UNDER MAIN CARGO FLOOR ON FLOOR SUPPORT AND SEAT TRACK AT FS 810 TO 854 APPROX 78 FROM RT SIDEWALL.  REMOVED HAT CHANNEL BS 810 TO 854 RBL 35 IAW SRM 51-30-02.  REPLACED HAT CHANNEL IAW B747 SRM 51-10-01 AND 51-30-02.  REMOVED SEAT TRACK IAW B747 SRM 51-10-01 BS 810 TO 854.  REPLACED SEAT TRACK IAW SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-01 PART 3 OF 8.  NON-ROUTINE TASK CARD NUMBER 12824.
